The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

천기상
이름 천기상 영어이름 Cheon, Gi-Sang
이메일 mailgscheon@skku.edu 소속기관 성균관대학교 자연과학대학 수학과
home An algebraic structure for Faber polynomials. Linear Algebra Appl. (2010), Vol 433, Pages 1170-1179
home A $q$-analogue of the generalized factorial numbers. J. Korean Math. Soc. (2010), Vol 47, Pages 645-657
home On the conjecture for certain Laplacian integral spectrum of graphs. J. Graph Theory (2010), Vol 63, Pages 106-113
home The Fine numbers refined. European J. Combin. (2010), Vol 31, Pages 120-128
home Riordan group involutions and the $Delta$-sequence. Discrete Appl. Math. (2009), Vol 157, Pages 1696-1701
home A generalization of Lucas polynomial sequence. Discrete Appl. Math. (2009), Vol 157, Pages 920-927
home A relationship between subpermanents and the arithmetic-geometric mean inequality. Linear Algebra Appl. (2009), Vol 430, Pages 114-120
home Linear preservers of spanning column rank of matrix products over semirings. J. Korean Math. Soc. (2008), Vol 45, Pages 1043-1056
home points in ordered trees. Appl. Math. Lett. (2008), Vol 21, Pages 516-520
home Riordan group involutions. Linear Algebra Appl. (2008), Vol 428, Pages 941-952
home Simple proofs of open problems about the structure of involutions in the Riordan group Linear Algebra Appl. (2008), Vol 428, Pages 930-940
home Generalized harmonic numbers with Riordan arrays. J. Number Theory (2008), Vol 128, Pages 413-425
home Several polynomials associated with the harmonic numbers Discrete Appl. Math. (2007), Vol 155, Pages 2573-2584
home An interpretation of the Dittert conjecture in terms of semi-matchings. Discrete Math. (2007), Vol 307, Pages 2501-2507
home Generalized harmonic number identities and a related matrix representation. J. Korean Math. Soc. (2007), Vol 44, Pages 487-498
home A note on the Dittert conjecture for permanents. Int. Math. Forum (2006), Vol 1, Pages 1943-1949
home New identities for Stirling numbers via Riordan arrays. J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. (2006), Vol 13, Pages 311-318
home Triangular normed fuzzification of (implicative) filters in lattice implication algebras. Kyungpook Math. J. (2005), Vol 45, Pages 177-189
home Combinatorial and hypergeometric identities via the Legendre polynomials---a computational approach. Appl. Math. Comput. (2005), Vol 166, Pages 181-195
home An update on Minc's survey of open problems involving permanents. Linear Algebra Appl. (2005), Vol 403, Pages 314-342
home $(alpha,beta)$-fuzzy subalgebras in lattice implication algebras. Sci. Math. Jpn. (2005), Vol 61, Pages 57-66
home Extended symmetric Pascal matrices via hypergeometric functions. Appl. Math. Comput. (2004), Vol 158, Pages 159-168
home Fuzzy implicative $LI$-ideals in lattice implication algebras. Sci. Math. Jpn. (2004), Vol 59, Pages 451-462
home Rank and perimeter preservers of Boolean rank-1 matrices. J. Korean Math. Soc. (2004), Vol 41, Pages 397-406
home Sparse orthogonal matrices. Special issue on the Combinatorial Matrix Theory Conference (Pohang, 2002). Linear Algebra Appl. (2003), Vol 373, Pages 211-222
home Extremes of permanents of $(0,1)$-matrices. Linear Algebra Appl. (2003), Vol 373, Pages 197-210
home Matrices determined by a linear recurrence relation among entries. Linear Algebra Appl. (2003), Vol 373, Pages 89-99
home A connection between a generalized Pascal matrix and the hypergeometric function. Appl. Math. Lett. (2003), Vol 16, Pages 1239-1243
home Rook polynomials to and from permanents. Discrete Math. (2003), Vol 264, Pages 25-36
home Permanents of woven matrices. Linear Algebra Appl. (2003), Vol 364, Pages 223-233
home A note on the Bernoulli and Euler polynomials. Appl. Math. Lett. (2003), Vol 16, Pages 365-368
home Factorial Stirling matrix and related combinatorial sequences. Linear Algebra Appl. (2002), Vol 357, Pages 247-258
home Minimum permanents on a face of the polytope of doubly stochastic matrices. II. Linear Multilinear Algebra (2002), Vol 50, Pages 101-111
home Nonnegative sign patterns which allow normality over $bf Z$. JP J. Algebra Number Theory Appl. (2001), Vol 1, Pages 133-141
home Factorizations of the generalized Pascal matrix. Far East J. Math. Sci. (FJMS) (2001), Vol 3, Pages 361-369
home The barycenter and minimum permanent of certain polytope of doubly stochastic matrices. Far East J. Math. Sci. (FJMS) (2001), Vol 3, Pages 227-240
home Stirling matrix via Pascal matrix. Linear Algebra Appl. (2001), Vol 329, Pages 49-59
home A construction method of the sparse orthogonal matrices with some restrictions. Far East J. Math. Sci. (FJMS) (2000), Vol 2, Pages 123-138
home A simple construction for the sparse matrices with orthogonal rows. Commun. Korean Math. Soc. (2000), Vol 15, Pages 587-595
home A characterization of nearly sign-central matrices. Bull. Korean Math. Soc. (2000), Vol 37, Pages 771-778
home Sparse orthogonal matrices and the Haar wavelet. Discrete Appl. Math. (2000), Vol 101, Pages 63-76
home Sparsity of orthogonal matrices with restrictions. Linear Algebra Appl. (2000), Vol 306, Pages 33-44
home A note on Pascal's matrix. J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. (1999), Vol 6, Pages 121-127
home Constructions for sparse row-orthogonal matrices with a full row. J. Korean Math. Soc. (1999), Vol 36, Pages 333-344
home Constructions for the sparsest orthogonal matrices. Bull. Korean Math. Soc. (1999), Vol 36, Pages 119-129
home How sparse can a matrix with orthogonal rows be? J. Combin. Theory Ser. A (1999), Vol 85, Pages 29-40
home The possible numbers of zeros in an orthogonal matrix. Electron. J. Linear Algebra (1999), Vol 5, Pages 19-23
home On the extreme points on the majorization polytope $Omegasb 3(yprec x)$. Linear Algebra Appl. (1998), Vol 269, Pages 47-52
home Maximal column rank preservers of nonnegative integer matrices. Dedicated to U-Hang Ki on the occasion of his 60th birthday. Kyungpook Math. J. (1996), Vol 35, Pages 821-829
home Upper bounds for subpermanents of nonnegative matrices. Commun. Korean Math. Soc. (1995), Vol 10, Pages 27-34
home The doubly stochastic matrices of a multivariate majorization. J. Korean Math. Soc. (1995), Vol 32, Pages 857-867
home Spanning column rank $1$ spaces of nonnegative matrices J. Korean Math. Soc. (1995), Vol 32, Pages 849-856
home On the monotonicity of the Dittert function on classes of nonnegative matrices. Bull. Korean Math. Soc. (1993), Vol 30, Pages 265-275
home Minimum permanent on the polytopes determined by a vector majorization. J. Korean Math. Soc. (1995), Vol 32, Pages 195-210
home Maximization of a matrix function related to the Dittert conjecture. Linear Algebra Appl. (1992), Vol 165, Pages 153-165
home The hitting time subgroup, Łukasiewicz paths and Faber polynomials European J. Combin. (2011), Vol 32, Pages 82–91
home Some results towards the Dittert conjecture on permanents Linear Algebra Appl. (2012), Vol 436, Pages 791-801
home Rational combinations for the sums involving inverse binomial coefficients Appl. Math. Comput. (2011), Vol 218, Pages 2641-2646
home Structural properties of Riordan matrices and extending the matrices Linear Algebra Appl. (2011), Vol 435, Pages 2019-2032
home $r$-Whitney numbers of Dowling lattices Discrete Math. (2012), Vol 312, Pages 2337-2348
home Combinatorics of Riordan arrays with identical $A$ and $Z$ sequences Discrete Math. (2012), Vol 312, Pages 2040-2049
home The uplift principle for ordered trees Appl. Math. Lett. (2012), Vol 25, Pages 1010-1015
home Integral polynomial sequences arising from matrix powers of order 2 Linear Algebra Appl. (2013), Vol 438, Pages 269–287
home A new aspect of Hankel matrices via Krylov matrix. Linear Algebra Appl. (2013), Vol 438, Pages 361–373
home Generalized Bessel numbers and some combinatorial settings. Discrete Math. (2013), Vol 313, Pages 2127–2138
home The elements of finite order in the Riordan group over the complex field. Linear Algebra Appl. (2013), Vol 439, Pages 4032–4046
home A $q$ -analogue of the Riordan group. Linear Algebra Appl. (2013), Vol 439, Pages 4119–4129
home An application of Riordan arrays to the transient analysis of $M/M/1$ queues. Appl. Math. Comput. (2014), Vol 237, Pages 659-671
home Representing polynomials as characteristic polynomials via the Stieltjes transform. Linear Algebra Appl. (2015), Vol 476, Pages 184-196
home Some combinatorial applications of the q -Riordan matrix. Linear Algebra Appl. (2015), Vol 482, Pages 241-260